Accessibility Tools

Skip to main content

T.R. – Rhode Island

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

Took 1st shot in January 21, 2nd shot on March 11th. Next day, felt tired, achy. No energy or stamina. Developed high blood pressure and heart rate for several weeks, which has since resolved. Still get headaches several times a week and energy level still low. Rheumatologist put me on prednisone for 4 months. After 7 months, still only 60-70% of original self.

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.